Search Results

There are 18991 results for: content related to: Multi-state analysis of cognitive ability data: A piecewise-constant model and a Weibull model

  1. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  2. Mixed boundary value problem for some pairs of metaanalytic function and analytic function

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 15, October 2008, Pages: 1761–1779, Jinyuan Du and Ying Wang

    Version of Record online : 15 FEB 2008, DOI: 10.1002/mma.995

  3. The coupled radial–axial deformations analysis of flexible pipes conveying fluid

    International Journal for Numerical Methods in Engineering

    Volume 59, Issue 11, 21 March 2004, Pages: 1399–1452, T. Monprapussorn, S. Chucheepsakul and T. Huang

    Version of Record online : 16 FEB 2004, DOI: 10.1002/nme.921

  4. Average distance and vertex-connectivity

    Journal of Graph Theory

    Volume 62, Issue 2, October 2009, Pages: 157–177, Peter Dankelmann, Simon Mukwembi and Henda C. Swart

    Version of Record online : 14 APR 2009, DOI: 10.1002/jgt.20395

  5. Remarkable postbuckling paths analyzed by means of the consistently linearized eigenproblem

    International Journal for Numerical Methods in Engineering

    Volume 76, Issue 2, 8 October 2008, Pages: 156–182, A. Steinboeck, X. Jia, G. Hoefinger, H. Rubin and H. A. Mang

    Version of Record online : 18 MAR 2008, DOI: 10.1002/nme.2317

  6. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Version of Record online : 16 FEB 2009, DOI: 10.1002/mma.1123

  7. Existence and uniqueness theorems for cusped prismatic shells in the Nth hierarchical model

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 11, 25 July 2008, Pages: 1345–1367, N. Chinchaladze, R. P. Gilbert, G. Jaiani, S. Kharibegashvili and D. Natroshvili

    Version of Record online : 4 FEB 2008, DOI: 10.1002/mma.975

  8. Multi-lithology stratigraphic model under maximum erosion rate constraint

    International Journal for Numerical Methods in Engineering

    Volume 60, Issue 2, 14 May 2004, Pages: 527–548, R. Eymard, T. Gallouët, D. Granjeon, R. Masson and Q. H. Tran

    Version of Record online : 22 APR 2004, DOI: 10.1002/nme.974

  9. Boundary integral equations for two-dimensional low Reynolds number flow past a porous body

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 8, 30 May 2009, Pages: 922–962, Mirela Kohr, Wolfgang L. Wendland and G. P. Raja Sekhar

    Version of Record online : 26 SEP 2008, DOI: 10.1002/mma.1074

  10. Existence and uniqueness for a mathematical model in superfluidity

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 12, August 2008, Pages: 1441–1459, V. Berti and M. Fabrizio

    Version of Record online : 2 JAN 2008, DOI: 10.1002/mma.981

  11. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  12. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  13. Numerical algorithms for cyclic phase transformation hysteresis in a shape memory plate subject to axisymmetric plane stress

    International Journal for Numerical Methods in Engineering

    Volume 69, Issue 9, 26 February 2007, Pages: 1819–1850, Yuwei Chi, Thomas J. Pence and Hungyu Tsai

    Version of Record online : 9 AUG 2006, DOI: 10.1002/nme.1829

  14. An integrated solution and analysis of bioluminescence tomography and diffuse optical tomography

    Communications in Numerical Methods in Engineering

    Volume 25, Issue 6, June 2009, Pages: 639–656, Weimin Han, Wenxiang Cong, Kamran Kazmi and Ge Wang

    Version of Record online : 22 AUG 2008, DOI: 10.1002/cnm.1163

  15. On the existence of weak solutions to the equations of non-stationary motion of heat-conducting incompressible viscous fluids

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 16, 10 November 2006, Pages: 1883–1906, Joachim Naumann

    Version of Record online : 22 JUN 2006, DOI: 10.1002/mma.754

  16. Galerkin technique based on beam functions in application to the parametric instability of thermal convection in a vertical slot

    International Journal for Numerical Methods in Fluids

    Volume 59, Issue 9, 30 March 2009, Pages: 945–967, N. C. Papanicolaou, C. I. Christov and G. M. Homsy

    Version of Record online : 10 JUL 2008, DOI: 10.1002/fld.1845

  17. Mathematical analysis and numerical study to free vibrations of annular plates using BIEM and BEM

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 2, 8 January 2006, Pages: 236–263, J. T. Chen, S. Y. Lin, I. L. Chen and Y. T. Lee

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1498

  18. Lie group transformations for self-similar shocks in a gas with dust particles

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2035–2049, J. Jena

    Version of Record online : 6 FEB 2009, DOI: 10.1002/mma.1121

  19. Hyperbolic–parabolic singular perturbation for quasilinear equations of Kirchhoff type with weak dissipation

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1893–1918, Taeko Yamazaki

    Version of Record online : 19 JAN 2009, DOI: 10.1002/mma.1114

  20. Homogenization of a boundary-value problem with a nonlinear boundary condition in a thick junction of type 3:2:1

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1005–1027, Taras A. Mel'nyk

    Version of Record online : 5 SEP 2007, DOI: 10.1002/mma.951